# SDR SWAA2025060256946

- Difficulty date: April 22, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN 2025-274293<[01] REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110; SHEET: 18 AND REV:?.;[02] CORRECTED STEP 1.  REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110; SHEET: 18 AND REV:?. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110; SHEET: 18 AND REV:?. SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII
